MathSciNet Relay Station
MathSciNet bibliographic data
MR1072082 47D03 (47A35 47B65)
Arendt, W.; Batty, C. J. K. Domination and ergodicity for positive semigroups. Proc. Amer. Math. Soc. 114 (1992), no. 3, 743–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement